The solution of a boundary value problem for a certain class of nonlinear ordinary differential equations by the method of successive approximations
Differencialʹnye uravneniâ, Tome 8 (1972) no. 4, pp. 598-606
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1972_8_4_a3,
author = {G. N. Pihteev and L. V. Myachina},
title = {The solution of a boundary value problem for a certain class of nonlinear ordinary differential equations by the method of successive approximations},
journal = {Differencialʹnye uravneni\^a},
pages = {598--606},
year = {1972},
volume = {8},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1972_8_4_a3/}
}
TY - JOUR AU - G. N. Pihteev AU - L. V. Myachina TI - The solution of a boundary value problem for a certain class of nonlinear ordinary differential equations by the method of successive approximations JO - Differencialʹnye uravneniâ PY - 1972 SP - 598 EP - 606 VL - 8 IS - 4 UR - http://geodesic.mathdoc.fr/item/DE_1972_8_4_a3/ LA - ru ID - DE_1972_8_4_a3 ER -
%0 Journal Article %A G. N. Pihteev %A L. V. Myachina %T The solution of a boundary value problem for a certain class of nonlinear ordinary differential equations by the method of successive approximations %J Differencialʹnye uravneniâ %D 1972 %P 598-606 %V 8 %N 4 %U http://geodesic.mathdoc.fr/item/DE_1972_8_4_a3/ %G ru %F DE_1972_8_4_a3
G. N. Pihteev; L. V. Myachina. The solution of a boundary value problem for a certain class of nonlinear ordinary differential equations by the method of successive approximations. Differencialʹnye uravneniâ, Tome 8 (1972) no. 4, pp. 598-606. http://geodesic.mathdoc.fr/item/DE_1972_8_4_a3/